# SDR RAIA00802013

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 23,415 hours, 20,198 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5589 - STL - WING ANTI-ICE FAIL MESSAGE ON THE EICAS.  MAINTENANCE REPAIRED A WIRE AT THE NR 1 BURST PRESSURE SWITCH.  SYSTEM OPS CHECKED GOOD.
